MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM STD SIZE13; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM STD SIZE13; HIP CEMENTLESS STEM
Model Number 01.36.053
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 april 2023.Lot 2104531: (b)(4) items manufactured and released on 29-july-2021.Expiration date: 2026-07-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department: revision 4 months after the primary tha due to a subsided stem.The surgeon revised the head and stem.The surgery was completed successfully.The low quality of the radiographic image and the absence of a postoperative shot does not allow to reconstruct the history of this case.However, the slightly valgus position and the presumable leg length discrepancy lead to think of an undersized implant.
 
Event or Problem Description
At about 4 months after the primary, the patient came in reporting pain due to a subsided stem.The surgeon revised the head and stem.The surgery was completed successfully.

Brand Name
STEM: SMS SOLID STEM STD SIZE13
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16917559
Report Number3005180920-2023-00330
Device Sequence Number6878858
Product Code LZO
UDI-Device Identifier07630030888724
UDI-Public07630030888724
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Model Number01.36.053
Device Catalogue Number01.36.053
Device Lot Number2104531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale